Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 87, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 30, 2012, 1:14 AM CDT for 5 counties in Texas. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2012, 1:14 AM CDT (06:14 UTC)
- Expired
- Apr 30, 2012, 1:59 AM CDT
- In force
- 45 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Carson County, TX, Gray County, TX, Hemphill County, TX, Roberts County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 102 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 1:15 AM CDT | HAIL 0.88 | 1 Nnw Pampa, TX | NICKEL SIZE HAIL REPORTED NEAR PAMPA |
| Apr 30, 1:20 AM CDT | TSTM WND DMG | 1 Nne Pampa, TX | WIND DAMAGE TO ROOF...POWER LINE...AND FENCE REPORTED IN PAMPA |
| Apr 30, 1:25 AM CDT | HAIL 0.88 | Pampa, TX | |
| Apr 30, 1:30 AM CDT | HAIL 1 | 6 N Pampa, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 8:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
477 WUUS54 KAMA 300614 SVRAMA TXC065-179-211-393-483-300715- /O.NEW.KAMA.SV.W.0087.120430T0614Z-120430T0715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 114 AM CDT MON APR 30 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS GRAY COUNTY IN THE PANHANDLE OF TEXAS SOUTHWESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS SOUTHERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS NORTHWESTERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 215 AM CDT * AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PAMPA...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... PAMPA... KELLERVILLE... LEFORS... NEW MOBEETIE... KINGSMILL... CODMAN... MIAMI... MCLEAN... LORA... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3571 10031 3519 10056 3545 10115 3582 10102 TIME...MOT...LOC 0614Z 290DEG 27KT 3556 10094 $$ KB
2 follow-up statements
749 WWUS54 KAMA 300642 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 142 AM CDT MON APR 30 2012 TXC065-300651- /O.CAN.KAMA.SV.W.0087.000000T0000Z-120430T0715Z/ CARSON TX- 142 AM CDT MON APR 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARSON COUNTY IS CANCELLED... AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED OUT OF CARSON COUNTY. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3541 10105 3580 10087 3571 10031 3519 10056 TIME...MOT...LOC 0641Z 288DEG 33KT 3554 10077 $$ TXC179-211-393-483-300715- /O.CON.KAMA.SV.W.0087.000000T0000Z-120430T0715Z/ GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX- 142 AM CDT MON APR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR NORTHWESTERN WHEELER...SOUTHEASTERN ROBERTS...SOUTHWESTERN HEMPHILL AND GRAY COUNTIES... AT 139 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF CODMAN...OR ABOUT 10 MILES EAST OF PAMPA... MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIAMI...LORA AND MOBEETIE. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3541 10105 3580 10087 3571 10031 3519 10056 TIME...MOT...LOC 0641Z 288DEG 33KT 3554 10077 $$ KB
731 WWUS54 KAMA 300659 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 159 AM CDT MON APR 30 2012 TXC179-211-393-483-300710- /O.CAN.KAMA.SV.W.0087.000000T0000Z-120430T0715Z/ GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX- 159 AM CDT MON APR 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WHEELER... SOUTHEASTERN ROBERTS...SOUTHWESTERN HEMPHILL AND GRAY COUNTIES IS CANCELLED... AT 200 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. RADAR INDICATED THAT BRIEF HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. LAT...LON 3541 10105 3580 10087 3571 10031 3519 10056 TIME...MOT...LOC 0700Z 288DEG 33KT 3548 10057 $$ KB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 11:48 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 29, 11:48 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1148 PM CDT SUN APR 29 2012 .AVIATION... FOR THE 06Z TAFS...BY 06Z...EXPECT THE THUNDERSTORM THREAT TO BE MOSTLY FINISHED FOR KDHT...AND POSSIBLY FOR KGUY. VCTS IS STILL POSSIBLE AT KAMA OVER THE NEXT 4 TO 5 HOURS. THEN THE FOCUS SHIFTS TO THE CHANCE FOR TSRA AFTER 18Z. AT THIS POINT...EXPECT THE THREAT TO MAINLY BE AT KGUY AS KDHT AND POSSIBLY KAMA TO BE WEST OF THE DRYLINE. IFR CONDITIONS...HEAVY RAIN...VARIABLE AND STRONG WINDS...AND POSSIBLY HAIL WILL BE POSSIBLE UNDER ANY STORMS THAT DEVELOP. JOHNSON && .PREV DISCUSSION... /ISSUED 636 PM CDT SUN APR 29 2012/ AVIATION... FOR THE 00Z TAFS...BIGGEST CONCERN REMAINS THE POTENTIAL FOR THUNDERSTORMS ESPECIALLY THROUGH 12Z...AND THEN AGAIN AFTER 18Z. FIRST STORMS ARE WORKING INTO THE PANHANDLES NOW AND SHOULD ARRIVE AT KGUY SHORTLY AFTER 00Z. CONSIDERABLY MORE UNCERTAINTY AS TO WHEN KDHT AND KAMA WILL FIRST HAVE AN IMPACT WITH TSRA...BUT DO THINK IT IS LIKELY THAT THERE WILL BE AT LEAST A BRIEF DIRECT IMPACT OF TSRA AT ALL TERMINALS. FOR NOW...EXPECT THAT KDHT COULD BE IMPACTED AS EARLY AS 01Z...AND KAMA SHOULD NOT SEE ANY IMPACT BEFORE 03Z. UNDER ANY TSRA THAT DEVELOPS...MVFR CONDITIONS...HEAVY RAIN...STRONG VARIABLE WINDS...AND PERHAPS SOME HAIL WILL BE POSSIBLE. THERE REMAINS A CHANCE FOR TSRA FOR MUCH OF THE REGION THROUGH THE ENTIRE TAF PERIOD. HOWEVER...EXPECT A BIT OF A LULL BETWEEN 10 AND 18Z. AFTER 18Z...THE HIGHEST RISK FOR TSRA WILL BE AT KGUY...AS KDHT AND POSSIBLY KAMA SHOULD BE WEST OF THE DRYLINE. JOHNSON PREV DISCUSSION... /ISSUED 309 PM CDT SUN APR 29 2012/ DISCUSSION... ALREADY STARTING TO SEE STORMS DEVELOP IN NORTHEASTERN NM AND SOUTHEASTERN CO. THOUGH THESE STORMS ARE MOVING NE AT THIS TIME...EXPECT STORMS TO START BACK BUILDING INTO FAR NORTHWESTERN PORTIONS OF THE PANHANDLES OVER THE NEXT FEW HOURS. TONIGHT...SHOULD SEE STORMS SPREAD ACROSS THE REGION THIS EVENING. THE SEVERE THREAT IS EXPECTED TO INCREASE ESPECIALLY THIS EVENING AS THE LOW LEVEL JET SETS UP. AT THIS POINT ANTICIPATE THAT THE MAIN HAZARDS ACROSS THE REGION WILL BE HAIL AND WINDS...THOUGH THERE DOES EXIST A SMALL THREAT FOR AN ISOLATED TORNADO IN THE OK AND NE TX PANHANDLES WHERE THE DIRECTIONAL SHEAR WILL BE THE HIGHEST. ON MONDAY...STILL EXPECTING THE DRYLINE TO SET UP SOMEWHERE IN THE WESTERN PANHANDLES. THE LATEST RUNS OF BOTH THE GFS AND NAM SHOWED THE DRYLINE STALLING FURTHER WEST THAN PREVIOUS RUNS...POSSIBLY AS FAR WEST AS THE WESTERN COLUMN OF COUNTIES. HAVE TRENDED MENTION OF THUNDERSTORMS FURTHER WEST...BUT THE DRYLINE LOCATION TO A LARGE EXTENT COULD DEPEND ON HOW MUCH PRECIPITATION THE WESTERN PANHANDLES GET TONIGHT. FOR TOMORROW...THE MAJOR SEVERE WEATHER CONCERN WILL BE LARGE HAIL...ESPECIALLY IN THE EASTERN PANHANDLES WHERE ML CAPE VALUES COULD BE AS HIGH AS 2500 J/KG. TUESDAY AND BEYOND...FEW CHANGES MADE TO THE FORECAST AS WANTED TO FOCUS ON THE EARLY PART OF THE FORECAST. THE GFS CONTINUES TO SHOW POOR RUN TO RUN CONSISTENCY WITH THE UPPER LEVEL PATTERN AS WITH THE 12Z RUN IT IS BACK TO DEPICTING A WEAK UPPER LEVEL CUTOFF LOW MOVING INTO SOUTHERN TEXAS BY LATE IN THE WORK WEEK...AND NOT SHOWING THE RIDGE DEVELOPING UNTIL THE WEEKEND. EITHER WAY...LOOKS TO BE A DRY PATTERN OVER THE NEXT SEVERAL DAYS. JOHNSON FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH TOMORROW AS MOISTURE INCREASES AND WINDS REMAIN GENERALLY NEAR OR BELOW 15 MPH. IN ADDITION...CHANCES FOR THUNDERSTORMS EXIST TONIGHT FOR THE ENTIRE AREA AND ACROSS EASTERN PORTIONS OF THE REGION ON MONDAY. BY TUESDAY...DRY CONDITIONS RETURN WITH RELATIVE HUMIDITY VALUES AT OR BELOW 20 PERCENT POSSIBLE ACROSS THE WESTERN AND CENTRAL PANHANDLES. IN ADDITION...SOUTHWESTERLY WINDS OF 15 TO 20 MPH WILL BE POSSIBLE LEADING TO ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS FOR LOCATIONS THAT DO NOT RECEIVE MUCH RAIN OVER THE NEXT DAY. NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BEYOND TUESDAY AT THIS TIME. JOHNSON && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 08/16
Hazardous weather outlook, Apr 30, 12:53 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1253 AM CDT MON APR 30 2012 OKZ001>003-TXZ001>020-301200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1253 AM CDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE CENTRAL AND SOUTHEAST TEXAS PANHANDLE UNTIL 3 AM CDT. SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS ACROSS THE SOUTHEAST HALF OF THE PANHANDLES. THE MAIN HAZARDS WITH ANY STORMS WILL BE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS UP TO 70 MPH. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH ANY OF THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS THE CENTRAL AND EASTERN PANHANDLES MONDAY AFTERNOON AND EVENING. HAIL UP TO THE SIZE OF BASEBALLS AND DAMAGING WINDS UP TO 70 MPH WILL BE POSSIBLE WITH ANY SEVERE THUNDERSTORM THAT DEVELOPS. IN ADDITION...LOCALLY HEAVY RAIN LEADING TO FLASH FLOODING IS POSSIBLE IN THE EASTERN PANHANDLES WITH THESE STORMS. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE WESTERN PANHANDLES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS ACROSS THE PANHANDLES SHOULD BE ALERT FOR POSSIBLE ACTIVATION THROUGH TONIGHT AS WELL AS MONDAY ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS TUESDAY. JACKSON
In the hours before
Local storm report, Apr 30, 12:28 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1228 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL BORGER 35.66N 101.40W
04/30/2012 E1.00 INCH HUTCHINSON TX PUBLIC
&&
EVENT NUMBER AMA1200329
ABMLocal storm report, Apr 30, 12:31 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1231 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 1 S BORGER 35.64N 101.40W
04/30/2012 E0.88 INCH HUTCHINSON TX STORM CHASER
&&
EVENT NUMBER AMA1200330
LGSpecial weather statement, Apr 30, 12:32 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1232 AM CDT MON APR 30 2012 TXZ009-010-014-015-300615- GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX- 1232 AM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT FOR WHEELER...ROBERTS... HEMPHILL AND GRAY COUNTIES. AT 1229 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 4 MILES SOUTH OF MIAMI...MOVING EAST AT 30 MPH. ANOTHER STRONG STORM WAS LOCATED 8 MILES WEST OF ALLISON...ALSO MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KB
Local storm report, Apr 30, 12:49 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1249 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM HAIL BORGER 35.66N 101.40W
04/30/2012 E1.00 INCH HUTCHINSON TX EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL ACCUMULATED TWO INCHES DEEP.
&&
EVENT NUMBER AMA1200331
JACKSONSpecial weather statement, Apr 30, 1:04 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 104 AM CDT MON APR 30 2012 TXZ016-017-300630- DEAF SMITH TX-RANDALL TX- 104 AM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT FOR RANDALL AND DEAF SMITH COUNTIES. AT 101 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 10 MILES SOUTH OF BUFFALO LAKE...OR ABOUT 12 MILES SOUTHEAST OF HEREFORD...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KB
Local storm report, Apr 30, 1:12 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
112 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL BORGER 35.66N 101.40W
04/30/2012 E1.25 INCH HUTCHINSON TX PUBLIC
&&
EVENT NUMBER AMA1200332
ABMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:36 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 54 min |
| Apr 29, 9:25 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Lipscomb, Ochiltree, Roberts | 65 min |
| Apr 29, 9:30 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 47 min |
| Apr 29, 9:36 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 54 min |
| Apr 29, 9:53 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Roberts | 52 min |
| Apr 29, 10:30 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 60 min |
| Apr 29, 10:34 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 56 min |
| Apr 29, 11:20 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Hutchinson, Moore | 55 min |
| Apr 29, 11:26 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 64 min |
| Apr 29, 11:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 54 min |
| Apr 30, 12:15 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Moore, Roberts | 60 min |
| Apr 30, 1:52 AM CDT | Areal Flood Advisory | AMA | Hutchinson | 3 hr |
| Apr 30, 4:51 AM CDT | Areal Flood Advisory | AMA | Hutchinson | 3 hr |
| Apr 30, 4:18 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 57 min |
| Apr 30, 5:00 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Apr 30, 5:21 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 54 min |
| Apr 30, 5:35 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Sherman | 41 min |
| Apr 30, 6:21 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 54 min |
| Apr 30, 6:36 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 39 min |
| Apr 30, 6:51 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 54 min |
| Apr 30, 6:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 11 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.